Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

53 Publications


2024 | Journal Article | IST-REx-ID: 14797 | OA
Annealed quantitative estimates for the quadratic 2D-discrete random matching problem
N. Clozeau, F. Mattesini, Probability Theory and Related Fields (2024).
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 

2024 | Journal Article | IST-REx-ID: 14884 | OA
Stochastic homogenization of micromagnetic energies and emergence of magnetic skyrmions
E. Davoli, L. D’Elia, J. Ingmanns, Journal of Nonlinear Science 34 (2024).
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Journal Article | IST-REx-ID: 12485 | OA
The critical variational setting for stochastic evolution equations
A. Agresti, M. Veraar, Probability Theory and Related Fields (2024).
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Journal Article | IST-REx-ID: 10550 | OA
Global renormalised solutions and equilibration of reaction-diffusion systems with non-linear diffusion
K. Fellner, J.L. Fischer, M. Kniely, B.Q. Tang, Journal of Nonlinear Science 33 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Journal Article | IST-REx-ID: 13043 | OA
Weak-strong uniqueness for the mean curvature flow of double bubbles
S. Hensel, T. Laux, Interfaces and Free Boundaries 25 (2023) 37–107.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Journal Article | IST-REx-ID: 13129 | OA
Bias in the representative volume element method: Periodize the ensemble instead of its realizations
N. Clozeau, M. Josien, F. Otto, Q. Xu, Foundations of Computational Mathematics (2023).
[Published Version] View | DOI | Download Published Version (ext.) | WoS
 

2023 | Journal Article | IST-REx-ID: 10173 | OA
Optimal decay of the parabolic semigroup in stochastic homogenization for correlated coefficient fields
N. Clozeau, Stochastics and Partial Differential Equations: Analysis and Computations 11 (2023) 1254–1378.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Journal Article | IST-REx-ID: 12429 | OA
On the trace embedding and its applications to evolution equations
A. Agresti, N. Lindemulder, M. Veraar, Mathematische Nachrichten 296 (2023) 1319–1350.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Journal Article | IST-REx-ID: 14451 | OA
Multi-objective reward generalization: improving performance of Deep Reinforcement Learning for applications in single-asset trading
F. Cornalba, C. Disselkamp, D. Scassola, C. Helf, Neural Computing and Applications (2023).
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 

2023 | Journal Article | IST-REx-ID: 14554 | OA
The regularised inertial Dean' Kawasaki equation: Discontinuous Galerkin approximation and modelling for low-density regime
F. Cornalba, T. Shardlow, ESAIM: Mathematical Modelling and Numerical Analysis 57 (2023) 3061–3090.
[Published Version] View | Files available | DOI
 

2023 | Thesis | IST-REx-ID: 14587 | OA
Weak-strong stability and phase-field approximation of interface evolution problems in fluid mechanics and in material sciences
A. Marveggio, Weak-Strong Stability and Phase-Field Approximation of Interface Evolution Problems in Fluid Mechanics and in Material Sciences, Institute of Science and Technology Austria, 2023.
[Published Version] View | Files available | DOI
 

2023 | Journal Article | IST-REx-ID: 14042 | OA
On unsteady internal flows of incompressible fluids characterized by implicit constitutive equations in the bulk and on the boundary
M. Bulíček, J. Málek, E. Maringová, Journal of Mathematical Fluid Mechanics 25 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Journal Article | IST-REx-ID: 12486 | OA
Delayed blow-up and enhanced diffusion by transport noise for systems of reaction-diffusion equations
A. Agresti, Stochastics and Partial Differential Equations: Analysis and Computations (2023).
[Submitted Version] View | DOI | Download Submitted Version (ext.) | arXiv
 
 

2023 | Journal Article | IST-REx-ID: 14772 | OA
Maximal Lp-regularity and H∞-calculus for block operator matrices and applications
A. Agresti, A. Hussein, Journal of Functional Analysis 285 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Journal Article | IST-REx-ID: 14661 | OA
External forces in the continuum limit of discrete systems with non-convex interaction potentials: Compactness for a Γ-development
M. Carioni, J.L. Fischer, A. Schlömerkemper, Journal of Convex Analysis 30 (2023) 217–247.
[Preprint] View | Download Preprint (ext.) | WoS | arXiv
 

2023 | Journal Article | IST-REx-ID: 13135 | OA
Reaction-diffusion equations with transport noise and critical superlinear diffusion: Local well-posedness and positivity
A. Agresti, M. Veraar, Journal of Differential Equations 368 (2023) 247–300.
[Published Version] View | Files available | DOI | WoS
 

2023 | Journal Article | IST-REx-ID: 10551 | OA
The Dean-Kawasaki equation and the structure of density fluctuations in systems of diffusing particles
F. Cornalba, J.L. Fischer, Archive for Rational Mechanics and Analysis 247 (2023).
[Published Version] View | Files available | DOI | WoS | arXiv
 

2022 | Journal Article | IST-REx-ID: 10548 | OA
Scaling limit of the homogenization commutator for Gaussian coefficient fields
M. Duerinckx, J.L. Fischer, A. Gloria, Annals of Applied Probability 32 (2022) 1179–1209.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Journal Article | IST-REx-ID: 10547 | OA
Global existence analysis of energy-reaction-diffusion systems
J.L. Fischer, K. Hopf, M. Kniely, A. Mielke, SIAM Journal on Mathematical Analysis 54 (2022) 220–267.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

Filters and Search Terms

department=JuFi

Search

Filter Publications